# SDR ASAA0310213

- Difficulty date: March 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RIGHT WHEELWELL AFT OUTBOARD WALL FORWARD ATTACH ANGLE AT BS 706, STRINGER 24R GOUGED.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
